آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,698
تعداد مشاهده مقاله7,963,577
تعداد دریافت فایل اصل مقاله5,347,369
Huang, Han-Liang, Shi, Fu-Gui. (1387). ROBUST $H_{\infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH. نشریه علمی دانشگاه سیستان و بلوچستان, 6(1), 1-14. doi: 10.22111/ijfs.2009.214
Han-Liang Huang; Fu-Gui Shi. "ROBUST $H_{\infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH". نشریه علمی دانشگاه سیستان و بلوچستان, 6, 1, 1387, 1-14. doi: 10.22111/ijfs.2009.214
Huang, Han-Liang, Shi, Fu-Gui. (1387). 'ROBUST $H_{\infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH', نشریه علمی دانشگاه سیستان و بلوچستان, 6(1), pp. 1-14. doi: 10.22111/ijfs.2009.214
Huang, Han-Liang, Shi, Fu-Gui. ROBUST $H_{\infty}$ CONTROL FOR T–S TIME-VARYING DELAY SYSTEMS WITH NORM BOUNDED UNCERTAINTY BASED ON LMI APPROACH. نشریه علمی دانشگاه سیستان و بلوچستان, 1387; 6(1): 1-14. doi: 10.22111/ijfs.2009.214


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.